MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1833
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device was discarded at facility.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.According to the gore® dryseal flex introducer sheath instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to: vascular trauma w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, this patient underwent endovascular treatment of an abdominal aortic aneurysm.A gore® dryseal flex introducer sheath (dsf sheath) was used for access.The dsf sheath was inserted from right side.It was reported percutaneous transluminal angioplasty(pta) was performed from right common iliac artery down to the right external iliac artery due to the vessel was narrow, but the physician still felt a resistance while advancing the dsf sheath around the right external iliac artery.After all stent grafts were placed, a dissection on the right external iliac artery was revealed on an access angiography.A bare stent was placed to treat the dissection.The patient tolerated the procedure.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
hiroko sakamiya
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20478122
Report Number3007284313-2024-03522
Device Sequence Number15555172
Product Code DYB
UDI-Device Identifier00733132630042
UDI-Public00733132630042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale